Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

A unifying approach to discrete single-species populations models
Page number are going to be assigned later 2017

doi:10.3934/dcdsb.2017194      Abstract        References        Full text (647.3K)      

James Sandefur - Department of Mathematics and Statistics, Georgetown University, Washington, DC 20057-1233, United States (email)

1 T. S. Bellows, The descriptive properties of some models for density dependence, Journal of Animal Ecology, 50 (1981), 139-156.       
2 R. J. H. Beverton and S. J. Holt, On the Dynamics of Exploited Fish Populations, Fish & Fisheries Series, 1993.
3 P. Cull, Population models: Stability in one dimension, Bulletin Mathematical Biology, 69 (2007), 989-1017.       
4 M. P. Hassell, Density dependence in single-species populations, Journal of Animal Ecology, 44 (1975), 283-295.
5 R. J. Higgins, C. M. Kent, V. L. Kocic and Y. Kostrov, Dynamics of a nonlinear discrete population model with jumps, Applicable Analysis and Discrete Mathematics, 9 (2015), 245-270.       
6 V. L. Kocic and Y. Kostrov, Dynamics of a discontinuous discrete Beverton-Holt model, Journal of Difference Equations and Applications, 20 (2014), 859-874.       
7 M. Liermann and R. Hilborn, Depensation: Evidence, models and implications, Fish and Fisheries, 2 (2001), 33-58.
8 J. Maynard-smith and M. Slatkin, The stability of predator-prey systems, Ecology, 54 (1973), 384-391.
9 R. M. May, Simple mathematical models with very complicated dynamics, The Theory of Chaotic Attractors, (2004), 85-93.
10 W. E. Ricker, Stock and recruitment, Journal of the Fisheries Research Board of Canada, 11 (1954), 559-623.
11 J. T. Sandefur, Discrete Dynamical Systems: Theory and Applications, Oxford University Press, Oxford, 1990.       
12 M. Williamson, The analysis of discrete time cycles, Ecological stability (eds. M. B. Usher and Author), Chapman and Hall, (1974), 17-33.

Go to top